# SDR 2007UALA05224

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 44,543 hours, 16,038 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK YELLOW CAT EYE REMAINS DISPLAYED AFTER TEST.  FOUND WORN COVERPLATE AND DETERIORIZATION OF RUBBER ON MASK BANDS, HOSES.  MASK WAS REPLACED WITH NEW OUT STOCK.  CREW O2 SERVICED.
